Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 12, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 8, 2014, 12:30 PM EDT for Broward County, Florida. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2014, 12:30 PM EDT (16:30 UTC)
- Expired
- Jun 8, 2014, 1:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Broward County, FL
The radar
The Miami radar (KAMX), 60 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 12:40 PM EDT | HAIL 1 | 1 N Davie Downtown, FL | UP TO QUARTER SIZE HAIL REPORTED VIA SOCIAL MEDIA |
| Jun 8, 1:04 PM EDT | TSTM WND GST 51 | North Perry Airport, FL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 4.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1459 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
268
WUUS52 KMFL 081630
SVRMFL
FLC011-081715-
/O.NEW.KMFL.SV.W.0012.140608T1630Z-140608T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1230 PM EDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BROWARD COUNTY IN SOUTHEAST FLORIDA...
* UNTIL 115 PM EDT
* AT 1230 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER BROADVIEW PARK...OR NEAR
PLANTATION...AND MOVING SOUTHWEST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...POMPANO
BEACH...DAVIE...PLANTATION...SUNRISE...TAMARAC...LAUDERHILL...
WESTON...OAKLAND PARK...NORTH LAUDERDALE...LAUDERDALE LAKES...DANIA
BEACH...COOPER CITY...WILTON MANORS...LAZY LAKE...INTERSECTION I-75
AND GRIFFIN ROAD AND GOLDEN HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2609 8011 2609 8012 2610 8012 2598 8022
2608 8040 2622 8018 2612 8011 2611 8011
2611 8010
TIME...MOT...LOC 1630Z 050DEG 13KT 2609 8022
$$
KONARIK2 follow-up statements
913
WWUS52 KMFL 081653
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1253 PM EDT SUN JUN 8 2014
FLC011-081715-
/O.CON.KMFL.SV.W.0012.000000T0000Z-140608T1715Z/
BROWARD FL-
1253 PM EDT SUN JUN 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTHEASTERN BROWARD COUNTY...
AT 1252 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER NOVA SOUTHEASTERN
UNIVERSITY...OR NEAR PLANTATION. THIS STORM WAS NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...POMPANO
BEACH...DAVIE...PLANTATION...SUNRISE...TAMARAC...LAUDERHILL...
WESTON...OAKLAND PARK...NORTH LAUDERDALE...LAUDERDALE LAKES...DANIA
BEACH...COOPER CITY...WILTON MANORS...LAZY LAKE...INTERSECTION I-75
AND GRIFFIN ROAD AND GOLDEN HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2609 8037 2616 8027 2622 8018 2612 8011
2611 8011 2611 8010 2609 8011 2609 8012
2610 8012 2598 8022 2606 8037
TIME...MOT...LOC 1652Z 350DEG 4KT 2606 8023
$$
KONARIK602
WWUS52 KMFL 081708
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
108 PM EDT SUN JUN 8 2014
FLC011-081718-
/O.EXP.KMFL.SV.W.0012.000000T0000Z-140608T1715Z/
BROWARD FL-
108 PM EDT SUN JUN 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWARD COUNTY
WILL EXPIRE AT 115 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MIAMI.
LAT...LON 2609 8037 2616 8027 2622 8018 2612 8011
2611 8011 2611 8010 2609 8011 2609 8012
2610 8012 2598 8022 2606 8037
TIME...MOT...LOC 1707Z 050DEG 13KT 2606 8023
$$
KONARIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:48 AM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 8, 9:48 AM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 948 AM EDT SUN JUN 8 2014 .UPDATE... HIGH PRESSURE WILL REMAIN OVER THE GULF OF MEXICO AND EXTEND EAST INTO THE FLORIDA PENINSULA TODAY...AS A MID LEVEL SHORTWAVE MOVES SOUTHEAST THROUGH THE BAHAMAS. THIS WILL ALLOW FOR THE 500 MB TEMPS TO WARM UP FROM -9.5C THIS MORNING TO -7.5C THIS AFTERNOON OVER SOUTH FLORIDA. THE PWAT VALUES WILL STILL REMAIN IN THE 1.7 TO 1.8 INCH RANGE OVER SOUTH FLORIDA TODAY. SO SCATTERED TO NUMEROUS SHOWERS ALONG WITH ISOLATED TO SCATTERED STORMS WILL STILL BE POSSIBLE ALONG THE SEA BREEZES THIS AFTERNOON...BUT THE STORMS WILL BE MORE OF THE TYPICAL SUMMER TIME POPCORN TYPE. THE BEST COVERAGE WILL BE OVER THE INTERIOR AREAS WHERE THE SEA BREEZE WILL COLLIDE THIS AFTERNOON. SO WILL CONTINUE THE SCATTERED TO NUMEROUS POPS OVER THE INTERIOR AREAS FOR THIS AFTERNOON WITH ONLY ISOLATED POPS OVER THE METRO AREAS. THE SHOWERS AND THUNDERSTORMS SHOULD DISSIPATE THIS EVENING AS THE HEATING OF THE DAY IS LOST. SO WILL SHOW A 20 TO 30 POPS OVER THE INTERIOR AREAS FOR THIS EVENING WITH THE METRO AREAS REMAINING DRY. REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES ARE PLANNED. && .UPDATE...54/BNB .PREV DISCUSSION... /ISSUED 805 AM EDT SUN JUN 8 2014/ AVIATION... ONCE AGAIN...VFR CONDITIONS PREVAIL...THOUGH SCATTERED AFTERNOON CONVECTION MAY INDUCE BRIEF BUT SIGNIFICANT RESTRICTIONS...PARTICULARLY AT MORE INLAND TERMINALS /MIA/TMB/FXE. INITATION TIME IS ESTIMATED TO BE AROUND 18Z...THOUGH CONFIDENCE IS NOT HIGH...SO VCTS SUFFICES FOR NOW. ACTIVITY SHOULD DIMINISH WITH SUNSET. LIGHT WSW WINDS THIS MORNING WILL TURN SE BY NOON WITH SPEEDS GENERALLY UNDER 10 KNOTS. LIGHT/CALM WINDS EXPECTED TONIGHT. PREV DISCUSSION... /ISSUED 337 AM EDT SUN JUN 8 2014/ SHORT TERM (TODAY-TUESDAY)... THE MID/UPPER LEVEL RIDGE HAS RETROGRADED TO THE WEST EARLY THIS MORNING AS A WEAK TROUGH MOVED FROM THE SOUTHEAST STATES ACROSS THE FLORIDA PENINSULA DURING THE OVERNIGHT HOURS. THIS SET UP AN AREA OF UPPER LEVEL DIVERGENCE AIDING IN MAINTAINING A CLUSTER OF THUNDERSTORMS THAT MOVED SOUTH FROM THE EAST-CENTRAL COAST. RADAR INDICATED 40-50 KNOT GUSTS AT TIMES BUT THE ONLY OBSERVATION THAT SHOWED THIS WAS THE NORTHERN TOWER ON LAKE OKEECHOBEE WITH A 39 KNOT GUST JUST PRIOR TO MIDNIGHT. THIS CLUSTER IS NOW WEAKENING AS IT CROSSES THE ATLANTIC WATERS. THE TROUGH AXIS WILL REMAIN ACROSS SOUTH FLORIDA THROUGH TODAY AND THIS WILL SET THE STAGE FOR ANOTHER ROUND OF SHOWERS AND STORMS WITH THE HRRR SHOWING AN EARLY START TO THE ACTIVITY AT AROUND 15-16Z. THE SURFACE RIDGE WILL ALSO REMAIN ACROSS SOUTH FLORIDA WHICH WILL ALLOW SEA BREEZES TO DEVELOP ALONG BOTH COASTS BY LATE THIS MORNING PUSHING INLAND THROUGH THE AFTERNOON. ALL MODEL GUIDANCE ALSO SHOWS 500MB TEMPERATURES IN THE -8 TO -9C RANGE WITH HEIGHT OF THE WET BULB ZERO AT JUST OVER 12K. THIS DOES NOT SEEM TERRIBLY CONDUCIVE FOR HAIL BUT THERE WERE REPORTS OF SMALL HAIL THIS AFTERNOON AND SEE NO REASON TO CHANGE SO WILL PLACE THIS IN THE HWO. THE TROUGH AXIS WILL MOVE LITTLE THROUGH TUESDAY AS WILL THE SURFACE RIDGE SO NOT MANY CHANGES SEEN IN THE SHORT TERM PERIOD. LONG TERM (WEDNESDAY-SATURDAY)... THE EXTENDED PERIOD LOOKS LIKE LITTLE CHANGES TAKE PLACE WITH A WEAK UPPER LEVEL TROUGH REMAINING NEAR SOUTH FLORIDA FOR THE NEXT SEVERAL DAYS. THE GFS HAS FINALLY BACKED OFF IN TROPICAL DEVELOPMENT NEAR THE YUCATAN PENINSULA OR AT LEAST HAS DELAYED IT UNTIL BEYOND THE EXTENDED PERIOD. IT IS NOW MORE IN LINE WITH WHAT THE ECMWF HAS BEEN SHOWING. THAT IS KEEPING THE MID/UPPER LEVEL RIDGE TO OUR WEST AND WEAK MID LEVEL LAPSE RATES. THIS SHOULD KEEP SCATTERED THUNDERSTORMS IN THE FORECAST THROUGH THIS PERIOD. MARINE... A LIGHT WIND FLOW IS EXPECTED TO CONTINUE WITH SEAS GENERALLY 2 FEET OR LESS. SCATTERED THUNDERSTORMS WILL MOVE OVER THE LOCAL WATERS FROM TIME TO TIME FOR THE NEXT SEVERAL DAYS SO SEAS COULD BE LOCALLY ROUGH NEAR THE STRONGER STORMS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 92 75 88 76 / 20 10 40 30 FORT LAUDERDALE 91 76 87 76 / 20 10 40 30 MIAMI 92 76 87 76 / 20 10 40 30 NAPLES 90 75 88 75 / 20 10 40 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...52/PS LONG TERM....30/KOB
Hazardous weather outlook, Jun 8, 4:40 AM EDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 440 AM EDT SUN JUN 8 2014 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 090000- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 440 AM EDT SUN JUN 8 2014 ...SCATTERED/NUMEROUS SHOWERS AND THUNDERSTORMS TODAY WITH ONE OR TWO STRONG... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THE INTERACTION BETWEEN A SURFACE BOUNDARY ACROSS THE REGION, SEA BREEZES AND STORM OUTFLOW BOUNDARIES WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY. MAIN FOCUS OF ACTIVITY WILL BE INTERIOR SECTIONS OF SOUTH FLORIDA INCLUDING INLAND SUBURBS OF BOTH SOUTHEAST AND SOUTHWEST FLORIDA. HOWEVER, DUE TO SLOW STORM MOTION AGAIN THE ACTIVITY COULD STILL PROPAGATE TOWARDS EITHER COAST DURING THE LATE AFTERNOON AND INTO THE EVENING HOURS WITH THE EAST COAST SLIGHTLY FAVORED AGAIN. FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL ARE THE MAIN CONCERNS. A COUPLE OF THE STORMS COULD ALSO RESULT IN GUSTY WINDS AND HAIL. WIND: A FEW OF THE STORMS, PARTICULARLY ACROSS THE INTERIOR, EAST COAST, AND ADJACENT WATERS COULD PRODUCE WIND GUSTS IN EXCESS OF 40 MPH. HAIL: A FEW OF THE STORMS, PARTICULARLY ACROSS THE INTERIOR, COULD ALSO PRODUCE SMALL HAIL. FLOODING: GIVEN THE ANTICIPATED SLOW MOVEMENT AND DEEPER MOISTURE IN THE ATMOSPHERE LOCALIZED STREET FLOODING IN POOR DRAINAGE AREAS WILL ALSO BE A CONCERN TODAY. CONCERN IS GREATEST ACROSS THE INTERIOR SECTIONS OF SOUTH FLORIDA. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING... ESPECIALLY ACROSS INTERIOR PORTIONS. THE MAIN CONCERNS AT THIS TIME WILL BE LOCALLY HEAVY RAINFALL AND OCCASIONAL LIGHTNING STRIKES. ONE OR TWO STRONG STORMS WITH GUSTY WINDS AND SMALL HAIL CANNOT BE RULED OUT EITHER EARLY IN THE WEEK. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. PS
In the hours before
Special weather statement, Jun 8, 12:04 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1204 PM EDT SUN JUN 8 2014
FLZ072-172-081645-
COASTAL BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
1204 PM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST BROWARD COUNTY...
* UNTIL 1245 PM EDT
* AT 1203 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A STRONG THUNDERSTORM OVER OVER FORT LAUDERDALE. THIS STORM WAS
NEARLY STATIONARY.
THE PRIMARY IMPACTS WILL BE UP TO DIME SIZED HAIL AND GUSTY WINDS OF
45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN
A SAFE BUILDING UNTIL THE STORM PASSES.
* THE STORM WILL AFFECT... PEMBROKE PINES...HOLLYWOOD...CORAL
SPRINGS... POMPANO BEACH...DAVIE...PLANTATION...
SUNRISE...TAMARAC...MARGATE... LAUDERDALE-BY-THE-
SEA...LAUDERHILL...COCONUT CREEK...OAKLAND PARK...NORTH
LAUDERDALE...LAUDERDALE LAKES...DANIA BEACH...WILTON MANORS...SEA
RANCH LAKES AND LAZY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
&&
LAT...LON 2607 8012 2611 8011 2602 8012 2601 8012
2602 8026 2626 8026 2620 8009
TIME...MOT...LOC 1603Z 090DEG 3KT 2615 8015
KONARIKThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 11:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 8, 12:02 AM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| Jun 8, 12:57 AM EDT | Special Weather Statement | MFL | Palm Beach | 33 min |
| Jun 8, 1:21 AM EDT | Special Marine Warning | MFL | 54 min | |
| Jun 8, 2:14 AM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 8, 12:04 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jun 8, 12:59 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Jun 8, 1:45 PM EDT | Special Weather Statement | MFL | Miami-Dade | 60 min |
| Jun 8, 1:55 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Jun 8, 2:47 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Jun 8, 3:36 PM EDT | Special Weather Statement | MFL | Miami-Dade, Monroe | 39 min |
| Jun 8, 4:37 PM EDT | Special Weather Statement | MFL | Hendry | 38 min |
| Jun 8, 4:43 PM EDT | Special Weather Statement | MFL | Hendry | 32 min |
| Jun 8, 4:59 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 8, 5:27 PM EDT | Special Weather Statement | MFL | Glades | 48 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.